I've been taking Diovan for over 5 years. For the last year and a half I've been having a cough with postnasal drip and chest congestion. Every morning I cough up some mucous. I've check out all other possible sources with all kinds of lung tests and no cause can be identified. So I thought that maybe the Diovan might be causing this.
27 Jul 2011
I have also been on Diovan for 2 years now. I don't have a cough but I do have some mucus buildup in the back of my throat. The onset of this was sudden. It started over this past winter. I thought that it would disappear before the summer but it has not. I have been off the med for a week now and it seems to help. Diovan has a higher incident of cough than other ARBs. I would recommend trying others, such as Benicar or Atacand.
30 Mar 2015
Valsartan that has Diovan in it is the worst BP receptor for a dry cough. My husband had been taking it for some time now, but since the beginning of this year he has the worst nagging dry cough that he ever had. the
only other medicine that caused this to him was Amiodarone and stopped after he stopped taking the medicine. He just went to an Allergist and we just found out that the Diovan is the reason for the dry nagging cough he's been having.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 12 Jun 2009
worried i took my last pill today, however i have an old bottle of diovan hct 25 that is 8 years old. can i use this if i can't get to my ...
1 answer • 24 Feb 2010
It appears that statins can cause a dry cough and mucous in the throat and chest as an after effect in some individuals. All last year I had these ...
1 answer • 28 Jun 2010
I had to discontinue Diovan HCT because of constipation and it also exacerbated my dystonia ( a neurological condition which causes weakness in my ...
0 answers • 23 Aug 2011